MAUDE Adverse Event Report: ENDOLOGIX OVATION IX; EXTENDER STENT

ENDOLOGIX OVATION IX; EXTENDER STENT
Model Number TV-EX101045-J
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Codes Failure of Implant (1924); Stenosis (2263)
Date of Event 04/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Patient initially implanted with an afx2 bifurcated and ovation limb on (b)(6) 2018.Approximately two weeks post implant, patient presented with claudication, a duplex showed narrowing in the left limb of the afx2.Patient was brought in on (b)(6) 2018 for interventions, which was when the physician discovered that the patient had a complete occluded left afx2 limb with thrombus (reported in a separate report) and a 50% stenosis in the right ovation iliac limb.The physician elected to intervened with angiojet and placed two non-endologix stents in both iliac limbs of the previously placed afx graft.The issues were resolved the patient was discharged home.
 
Additional Manufacturer Narrative
At the completion of the investigation, the reported total occlusion of the left common iliac artery (report#: 2031527-2018-00486) and partial right common artery stenosis complaint is confirmed.The complaint is most likely anatomy related (aorto-iliac occlusive disease) and is outside of treatment range.Secondary endovascular procedure was completed on (b)(6) 2018.The final patient status was reported to be stable discharged home.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
OVATION IX
Common Device Name
EXTENDER STENT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7569524
Report Number3008011247-2018-00112
Device Sequence Number2527111
Product Code MIH
UDI-Device IdentifierM701TVEX101045J1
UDI-Public+M701TVEX101045J1/$$3200801FS07241770P
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/22/2019
Device Model NumberTV-EX101045-J
Device Catalogue NumberTV-EX101045-J
Device Lot NumberFS072417-70
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/27/2018
Supplement Date Received by Manufacturer07/24/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX2-BIFURCATED-LOT, 1811838009; AFX2-BIFURCATED-LOT, 1811838009
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR